# SDR SWAA2022031267327

- Difficulty date: July 13, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BAFFLE AT STA 500C TO 500D LBL 21 CORRODED. / REMOVED CORROSION IAW SRM 51-10-02-0G0 VISUAL INSPECTON WITH A 10X MAG G LOSS NO DEFECTS ORIGINA .032 REMAININ .025 LOSS .007 FOUND TO BE OUT LOF LIMITS IAW SRM 53-00-53-1A-2 FIG 103. REMVOED AND REPLACED FWD CARGO BAFFLE @ STA 500C TO 500D LBL 21. IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A7505 SHT 9 REV:A. TOOL 32351 CAL 12-27-19.
